# SDR C2XA97IA232

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S575167000000
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C-CHECK INSPECTION, FOUND RIGHT WING OUTBOARD FLAP HINGE FITTING AT RIB NR 21 TO HAVE SIDE-TO-SIDE PLAY.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE HINGE FITTING ASSEMBLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  15,893.5 HOURS.  TC:  18,879.  (X)
